Alert archive / Georgia / River Flood Warnings in 2011

River Flood Warning 1, NWS Jacksonville, FL

February 10, 2011Appling County, Toombs County, Georgia

NWS Jacksonville, FL issued this river flood warning at Feb 10, 2011, 10:30 AM EST for Appling County, Toombs County, Georgia. It took effect at Feb 13, 2011, 8:44 AM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Feb 10, 2011, 10:30 AM EST (15:30 UTC)
In effect from
Feb 13, 2011, 8:44 AM EST
Expired
Feb 17, 2011, 7:00 AM EST
In force
4 days
Issued by
NWS Jacksonville, FL
Flood severity
Minor

Counties Appling County, GA, Toombs County, GA

The river

Written for the forecast point Altamaha River near Baxley (BAXG1). The gauge peaked at 13.95 ft at Feb 14, 2011, 8:00 PM EST.

actionminormoderate2040608002/1002/1102/1202/1302/1402/1502/1602/1702/18
Action stage
72.5 ft
Minor stage
74.5 ft
Moderate stage
80 ft
Major stage
84 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02225000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WGUS42 KJAX 101530
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EST THU FEB 10 2011

...THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... 

  ALTAMAHA RIVER AT BAXLEY AFFECTING APPLING AND TOOMBS COUNTIES

...MINOR FLOODING IS FORECAST...

 .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS
 AND RIVERS WHICH WILL CAUSE MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC001-279-111530-
/O.NEW.KJAX.FL.W.0001.110213T1800Z-000000T0000Z/
/BAXG1.1.ER.110213T1800Z.110215T1800Z.000000T0000Z.NO/
1030 AM EST THU FEB 10 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A 

* FLOOD WARNING FOR THE ALTAMAHA RIVER AT BAXLEY.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 9:45 AM THURSDAY THE STAGE WAS 72.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 74.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 75.2 FEET BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 74.5 FEET...MINOR FLOODING OF TIMBER AND AGRICULTURAL 
  LAND CAN BE EXPECTED.

&&

               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

ALTAMAHA
  BAXLEY      74.5  72.3 THU 10 AM   73.0   73.6   74.3   74.9   75.1


$$

SEP
6 follow-up statements
461 
WGUS82 KJAX 111511
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1011 AM EST FRI FEB 11 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  ALTAMAHA RIVER AT BAXLEY AFFECTING APPLING AND TOOMBS COUNTIES 
 .MINOR FLOODING IS FORECAST...
 
 .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS
 AND RIVERS WHICH WILL CAUSE MINOR FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC001-279-121511-
/O.EXT.KJAX.FL.W.0001.110214T0000Z-110216T1630Z/
/BAXG1.1.ER.110214T0000Z.110215T1200Z.110216T1030Z.NO/
1011 AM EST FRI FEB 11 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE ALTAMAHA RIVER AT BAXLEY.
* FROM SUNDAY EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:45 AM FRIDAY THE STAGE WAS 73.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 74.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO
  RISE TO NEAR 75.1 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 74.5 FEET...MINOR FLOODING OF TIMBER AND AGRICULTURAL 
  LAND CAN BE EXPECTED.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

ALTAMAHA
  BAXLEY      74.5  73.1 FRI 10 AM   73.7   74.2   74.8   75.1   74.4



$$

KEEGAN
397 
WGUS82 KJAX 121419
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
919 AM EST SAT FEB 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  ALTAMAHA RIVER AT BAXLEY AFFECTING APPLING AND TOOMBS COUNTIES 
  
 .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS
 AND RIVERS WHICH WILL CAUSE MIONOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC001-279-131419-
/O.EXT.KJAX.FL.W.0001.110213T1800Z-110216T1929Z/
/BAXG1.1.ER.110213T1800Z.110215T1200Z.110216T1329Z.NO/
919 AM EST SAT FEB 12 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE ALTAMAHA RIVER AT BAXLEY.
* FROM SUNDAY AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  8:45 AM SATURDAY THE STAGE WAS 73.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 74.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 75.1 FEET BY TUESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 74.5 FEET...MINOR FLOODING OF TIMBER AND AGRICULTURAL 
  LAND CAN BE EXPECTED.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON    TUE    WED    THU

ALTAMAHA
  BAXLEY      74.5  73.8 SAT 09 AM   74.4   74.8   75.1   74.6   73.1



$$

KEEGAN
212 
WGUS82 KJAX 131346
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
846 AM EST SUN FEB 13 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  ALTAMAHA RIVER AT BAXLEY AFFECTING APPLING AND TOOMBS COUNTIES 
  
 .MINOR FLOODING IS EXPECTED ON THE RIVER STARTING TODAY AS THE 
 RIVER REACHES FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC001-279-141346-
/O.EXT.KJAX.FL.W.0001.110213T1344Z-110216T1648Z/
/BAXG1.1.ER.110213T1156Z.110215T0600Z.110216T1048Z.NO/
846 AM EST SUN FEB 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE ALTAMAHA RIVER AT BAXLEY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 AM SUNDAY THE STAGE WAS 74.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 74.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 75.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 74.5 FEET...MINOR FLOODING OF TIMBER AND AGRICULTURAL 
  LAND CAN BE EXPECTED.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

ALTAMAHA
  BAXLEY      74.5  74.4 SUN 08 AM   74.9   75.2   74.4   72.6   72.1



$$

KEEGAN
836 
WGUS82 KJAX 141552
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1052 AM EST MON FEB 14 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  ALTAMAHA RIVER AT BAXLEY AFFECTING APPLING AND TOOMBS COUNTIES 

 .MINOR FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC001-279-151552-
/O.EXT.KJAX.FL.W.0001.000000T0000Z-110217T0300Z/
/BAXG1.1.ER.110213T1156Z.110214T0530Z.110216T2100Z.NO/
1052 AM EST MON FEB 14 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE ALTAMAHA RIVER AT BAXLEY.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 74.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 74.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 75.3 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY AFTERNOON.
* IMPACT...AT 74.5 FEET...MINOR FLOODING OF TIMBER AND AGRICULTURAL 
  LAND CAN BE EXPECTED.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

ALTAMAHA
  BAXLEY      74.5  74.9 MON 10 AM   75.3   75.0   73.6   72.8   72.7



$$

KEEGAN
429 
WGUS82 KJAX 151546
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1046 AM EST TUE FEB 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  ALTAMAHA RIVER AT BAXLEY AFFECTING APPLING AND TOOMBS COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC001-279-161546-
/O.EXT.KJAX.FL.W.0001.000000T0000Z-110217T1500Z/
/BAXG1.1.ER.110213T1156Z.110215T0530Z.110217T0900Z.NO/
1046 AM EST TUE FEB 15 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE ALTAMAHA RIVER AT BAXLEY.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 75.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 74.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY MORNING.
* IMPACT...AT 74.5 FEET...MINOR FLOODING OF TIMBER AND AGRICULTURAL 
  LAND CAN BE EXPECTED.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

ALTAMAHA
  BAXLEY      74.5  75.4 TUE 09 AM   75.3   74.4   73.6   73.3   73.1



$$
080 
WGUS82 KJAX 161526
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1026 AM EST WED FEB 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  ALTAMAHA RIVER AT BAXLEY AFFECTING APPLING AND TOOMBS COUNTIES 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

GAC001-279-171200-
/O.EXT.KJAX.FL.W.0001.000000T0000Z-110217T1200Z/
/BAXG1.1.ER.110213T1156Z.110215T0530Z.110217T0600Z.NO/
1026 AM EST WED FEB 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE ALTAMAHA RIVER AT BAXLEY.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM TUESDAY THE STAGE WAS 75.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 74.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 74.5 FEET...MINOR FLOODING OF TIMBER AND AGRICULTURAL 
  LAND CAN BE EXPECTED.

&&


               FLD    OBSERVED                   7AM FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

ALTAMAHA
  BAXLEY      74.5  75.2 TUE 10 AM   74.1   73.3   73.0   72.7      M



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Feb 10, 10:17 AM EST, 13 minutes earlier.

Area forecast discussion, Feb 10, 10:17 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1017 AM EST THU FEB 10 2011

.UPDATE...AT 10 AM EST...SHOWERS WERE GENERALLY ALONG/SOUTH OF A
GAINESVILLE TO ST. AUGUSTINE LINE...AND THESE SHOWERS WILL
CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THE REMAINDER OF
THIS MORNING. ONLY A FEW SHOWERS ARE EXPECTED THIS AFTERNOON.
SATELLITE TRENDS AND LAND OBSERVATIONS INDICATE LOW CLOUDS WILL
CONTINUE TO PLAGUE THE AREA TODAY...WITH SOME BREAKS POSSIBLE IN
THE AFTERNOON. THESE CLOUDS COUPLED WITH WEAK COLD AIR ADVECTION
PATTERN WILL LIKELY KEEP TEMPERATURES NEAR CURRENT VALUES THE
REMAINDER OF TODAY. ZFP HAS BEEN UPDATED.

&&

.AVIATION...RAIN HAS EXITED LOCAL TERMINALS...ALTHOUGH LOW
CEILINGS WILL CONTINUE TO PLAGUE NORTHEAST FLORIDA AND SOUTHEAST
GEORGIA THE REMAINDER OF TODAY AND LIKELY EXTENDING THROUGH
TONIGHT. IFR CEILINGS SHOULD GIVE WAY TO MVFR CEILINGS BY 17Z-18Z.

&&

.MARINE...ISSUED MARINE WEATHER STATEMENT EARLIER THIS MORNING TO
ADDRESS STRONG WIND GUSTS IN WAKE OF FRONTAL PASSAGE. WINDS WILL
SLOWLY DECREASE THE REMAINDER OF TODAY...WITH BUOY 41008 NOW
REPORTING PEAK WIND GUSTS OF 21 KNOTS. SMALL CRAFT CONDITIONS WILL
REMAIN POSSIBLE IN THE FLORIDA WATERS THROUGH AROUND 11 AM
EST...BUT WILL MAINTAIN SCEC HEADLINES FOR NOW AS THE EVENT WILL
BE SHORT-LIVED. SCA FOR THE GEORGIA OFFSHORE LEG WILL EXPIRE AT
NOON EST.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL NOON EST TODAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

ZAPPE
Hazardous weather outlook, Feb 10, 4:37 AM EST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 AM EST THU FEB 10 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
437 AM EST THU FEB 10 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

INCREASING NORTHERLY WINDS TODAY WILL COMBINE WITH EASTERLY
SWELLS TO PRODUCE A MODERATE RISK OF RIP CURRENTS. PLEASE REFER TO
THE SURF ZONE FORECAST FOR MORE DETAILS.

COLD RAIN ASSOCIATED WITH A LOW PRESSURE SYSTEM WILL CONTINUE
ACROSS THE AREA TODAY WITH CLEARING FROM THE NORTHWEST DURING THE
AFTERNOON. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO BE ONE QUARTER
INCH TO ONE INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES IS EXPECTED ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

Nearby

River Flood Warnings in Georgia, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.